Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

(Vol. 49(2)(2017))

(n , k)-Multiple Factorials with Applications
by Abdur Rehman, Shahid Mubeen, Muhammad Ozair Ahmad and Sajid Ur Rehman Siddiqi

Numerical Solution of Fractional Order Epidemic Model of a Vector Born Disease by Laplace Adomian Decomposition Method
by Fazal Haq, Kamal Shah, Asaf Khan, Muhammad Shahzad and Ghaus ur Rahman

A Novel Labeling Algorithm on Several Classes of Graphs
by M. Khalid Mahmood and Shahbaz Ali

Generalization of Higher Order Homomorphism in Configuration Complexes
by M. Khalid, Javed Khan and Azhar Iqbal

Sequence Of Multi-Step Higher Order Iteration Schemes For Nonlinear Scalar Equations
by Muhammad Saqib and Muhammad Iqbal

A Modified Factor-type Estimator under Two-phase Sampling
by A. Audu and A. A. Adewara

Existence and Uniqueness of Solutions of Mathematical Models of Predator Prey Interactions
by Muhammad Shakil, Hafiz Abdul Wahab, Saeed Ur Rahman, Saira Bhatti, Muhammad Shahzad and Muhammad Naeem

Derivative Based Hybrid Genetic Algorithm: A Preliminary Experimental Results
by Muhammad Asim, Wali Khan Mashwani, Muhammad Asif and Javed Iqbal

Somewhere Dense Sets and ST1 -Spaces
by T. M. Al-shami

Heat Transfer in Magnetohydrodynamic Second Grade Fluid with Porous Impacts using Caputo-Fabrizoi Fractional Derivatives
by Kashif Ali Abro and Muhammad Anwar Solangi

New Refinement of Jensen-Mercer’s Operator Inequality and Applications to Means
by Khuram Ali Khan, Muhammad Adil Khan and Uzma Sadaf

A Brief Review of Kalimuthu’s Geometrical Publications
by M. Sivasubramanian
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved